Sh:830

Bib entry
@article{Sh:830,
 author = {Shelah, Saharon},
 title = {{The combinatorics of reasonable ultrafilters}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {192},
 number = {1},
 year = {2006},
 pages = {1--23},
 issn = {0016-2736},
 doi = {10.4064/fm192-1-1},
 mrclass = {03E05 (03E20)},
 mrnumber = {2283626},
 mrreviewer = {Andrzej Ros{\l}anowski},
 doi = {10.4064/fm192-1-1},
 note = {\href{https://arxiv.org/abs/math/0407498}{arXiv: math/0407498}},
 arxiv_number = {math/0407498}
}